Vulva cancer

Affected by VIN (a pre-cancerous condition) or vulva cancer? Join this group to share experiences and ask questions to people who understand what you're going through.

Late effects

julia mary
Posted by

Is anyone here suffering late effects of radiotherapy, I am 8 years post treatment & have started to bleed when peeing, which is quite worrying, been to GP & given weeks course of antibiotics in case it’s an infection, little bit worried as it looks like a lot of blood x from Julia 

latchbrook
Posted by

Hi

I'm not a member of this group but I noticed that your post hadn't had any responses. It could be because no one in this group has had this experience or just that the right person hasn't seen your post yet. By replying it will 'bump' it back to the top of the page where it'll be seen again.

While you're waiting to see if you get any responses you could, if you haven't already, use the search facility in this group to look for older posts that have discussed this.

Hopefully the antibiotics will do the trick and it'll turn out to be just an infection. I know how easy it is to assume that anything new is linked to a previous cancer but you've done the right thing in going to see your GP.

Wishing you all the best

x

 "Never regret a day in your life, good days give you happiness, bad days give you experience"

What is a Community Champion?

elmslav
Posted by

Julia, that darn radiation is absolutely the worse! I have so many side effects from it. I'd definitely get checked out with your bleeding when peeing. I have so much tissue and organ damage from the radiation; I too bleed but mine is from rectum now. I had a colonoscopy in January and was told it's all ashy inside my colon and it's from the radiation why I am bleeding too. My intestines, rectum, lymphedema, pain in groin, all down to my feet kill me all day long....wished I never would've had the radiation. Please get checked out though if the antibiotics don't work.

Lisa

Lisa from USA Michigan